| Catalog Number |
03L80-31 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/07/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 1628664-2016-00298 under a different suspect device.The customer reported that some physicians are questioning low co2c results at one of their facilities.The customer did a study between different facilities and noticed the site with architect analyzer co2c results are 30% lower on all patients.The facility with (b)(4) analyzer showed only 5% lower result.A review of complaints found no trends or similar complaints identified for the list number.A review of nonconformances for the list number did not identify any issues related to this complaint.A review of the carbon dioxide reagent package insert and the architect system operations manual shows adequate labeling for the customer's issue is provided.Based on this investigation, neither a malfunction nor a deficiency was identified for the carbon dioxide reagent list number (b)(4).
Event or Problem Description
The customer stated that the architect analyzer is generating falsely decreased co2 results compared to their sister facility.The result example provided: sample from (b)(6) 2016 co2 =17 (range 20-29)/ redrawn on (b)(6) 2016 = 15 / physician questioned the result so patient was redrawn at sister site and the (b)(4) = 24 (range 21-31).There was no reported impact to patient management.There was no additional patient information provided.
Additional Manufacturer Narrative
The device evaluation was reassessed and concluded that a malfunction occurred, therefore the device was not performing as intended.